# SDR R61A201901240107

- Difficulty date: January 24, 2019
- Submitted: January 25, 2019
- Operation: Air carrier
- Aircraft: N133HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000217
- Aircraft time: 28,112 hours, 22,059 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Condition: Lack Of Lube
- Location: R2 Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA CANNOT DISARM R2 DOOR. FOUND ARMING LEVER STICKY. LUBRICATED ACTUATOR ON R2 DOOR PER CPM 51-27-02. OPS CHECK GOOD PER AMM 52-42-00.
